American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Jan Tuitman. Counting points on curves using a map to $\mathbf{P}^1$. Math. Comp. 85 (2016) 961-981.
Abstract, references, and article information   
View Article: PDF

[2] Stephen D. Cohen, Tomás Oliveira e Silva and Tim Trudgian. A proof of the conjecture of Cohen and Mullen on sums of primitive roots. Math. Comp. 84 (2015) 2979-2986.
Abstract, references, and article information   
View Article: PDF

[3] Aurel Page. Computing arithmetic Kleinian groups. Math. Comp. 84 (2015) 2361-2390. MR 3356030.
Abstract, references, and article information   
View Article: PDF

[4] Benjamin Smith. Easy scalar decompositions for efficient scalar multiplication on elliptic curves and genus 2 Jacobians. Contemporary Mathematics 637 (2015) 127-141.
Book volume table of contents   
View Article: PDF

[5] Oliver Braun and Renaud Coulangeon. Perfect lattices over imaginary quadratic number fields. Math. Comp. 84 (2015) 1451-1467.
Abstract, references, and article information   
View Article: PDF

[6] Xavier Guitart and Marc Masdeu. Elementary matrix decomposition and the computation of Darmon points with higher conductor. Math. Comp. 84 (2015) 875-893.
Abstract, references, and article information   
View Article: PDF

[7] David Loeffler and Jared Weinstein. Erratum: ``On the computation of local components of a newform''. Math. Comp. 84 (2015) 355-356.
Abstract, references, and article information   
View Article: PDF

[8] Xiao-Wen Chang, Damien Stehlé and Gilles Villard. Perturbation Analysis of the QR factor R in the context of LLL lattice basis reduction. Math. Comp. 81 (2012) 1487-1511.
Abstract, references, and article information   
View Article: PDF

[9] S. Adam Fletcher, Pace P. Nielsen and Pascal Ochem. Sieve methods for odd perfect numbers. Math. Comp. 81 (2012) 1753-1776.
Abstract, references, and article information   
View Article: PDF

[10] Benjamin Smith. Computing low-degree isogenies in genus 2 with the Dolgachev--Lehavi method. Contemporary Mathematics 574 (2012) 159-170.
Book volume table of contents   
View Article: PDF

[11] San Ling, Enver Ozdemir and Chaoping Xing. Constructing irreducible polynomials over finite fields. Math. Comp. 81 (2012) 1663-1668.
Abstract, references, and article information   
View Article: PDF

[12] Daniel Berend and Shahar Golan. Littlewood polynomials with high order zeros. Math. Comp. 75 (2006) 1541-1552. MR 2219044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ariel Pacetti and Fernando Rodriguez Villegas; with an appendix by B. Gross. Computing weight $2$ modular forms of level $p^2$. Math. Comp. 74 (2005) 1545-1557. MR 2137017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jeffrey J. Holt. The minimal number of solutions to $\phi(n)=\phi(n+k)$. Math. Comp. 72 (2003) 2059-2061. MR 1986821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David W. Boyd. On a problem of Byrnes concerning polynomials with restricted coefficients, II. Math. Comp. 71 (2002) 1205-1217. MR 1898751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pamela A. Cutter. Finding prime pairs with particular gaps. Math. Comp. 70 (2001) 1737-1744. MR 1836931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jonathan M. Borwein, David M. Bradley, David J. Broadhurst and Petr Lisonek. Special values of multiple polylogarithms. Trans. Amer. Math. Soc. 353 (2001) 907-941. MR 1709772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Z. Djabri, Edward F. Schaefer and N. P. Smart. Computing the $p$-Selmer group of an elliptic curve. Trans. Amer. Math. Soc. 352 (2000) 5583-5597. MR 1694286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Thomas R. Nicely. New maximal prime gaps and first occurrences. Math. Comp. 68 (1999) 1311-1315. MR 1627813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tomás Oliveira e Silva. Maximum excursion and stopping time record-holders for the problem: Computational results. Math. Comp. 68 (1999) 371-384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David W. Boyd. On a problem of Byrnes concerning polynomials with restricted coefficients. Math. Comp. 66 (1997) 1697-1703. MR 1433263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Bérczes and L. Hajdu. Computational experiences on the distances of polynomials to irreducible polynomials . Math. Comp. 66 (1997) 391-398. MR 1377660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David W. Boyd. On the beta expansion for Salem numbers of degree 6. Math. Comp. 65 (1996) 861-875. MR 1333306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David W. Boyd. On beta expansions for Pisot numbers . Math. Comp. 65 (1996) 841-860. MR 1325863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David Applegate and Jeffrey C. Lagarias. Density bounds for the $3x+1$ problem. I. Tree-search method . Math. Comp. 64 (1995) 411-426. MR 1270612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David Applegate and Jeffrey C. Lagarias. Density bounds for the $3x+1$ problem. II. Krasikov inequalities . Math. Comp. 64 (1995) 427-438. MR 1270613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James McKee. Computing division polynomials . Math. Comp. 63 (1994) 767-771. MR 1248973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shu Tezuka and Masanori Fushimi. Calculation of Fibonacci polynomials for GFSR sequences with low discrepancies . Math. Comp. 60 (1993) 763-770. MR 1160278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wayne L. McDaniel. Some pseudoprimes and related numbers having special forms . Math. Comp. 53 (1989) 407-409. MR 968152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Morris Newman and Robert C. Thompson. Numerical values of Goldberg's coefficients in the series for ${\rm log}(e\sp xe\sp y)$ . Math. Comp. 48 (1987) 265-271. MR 866114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia